Annales Academi� Scientiarum Fennic�
Mathematica
Volumen 33, 2008, 303-313

DISTANCES FROM BLOCH FUNCTIONS TO SOME M�BIUS INVARIANT SPACES

Ruhan Zhao

SUNY-Brockport, Department of Mathematics
Brockport, NY 14420, U.S.A.; rzhao 'at' brockport.edu

Abstract. Distance formulas from Bloch functions to some M�bius invariant function spaces are given. These results generalize the distance formula from Bloch functions to BMOA by Peter Jones. As consequences, we have characterized the closures of these M�bius invariant function spaces in the Bloch space.

2000 Mathematics Subject Classification: Primary 30D45.

Key words: Bloch functions, F(p,q,s) spaces, Qp spaces, Carleson measures, distance.

Reference to this article: R. Zhao: Distances from Bloch functions to some M�bius invariant spaces. Ann. Acad. Sci. Fenn. Math. 33 (2008), 303-313.

Full document as PDF file

Copyright © 2008 by Academia Scientiarum Fennica